# SDR SWAA2023062050270

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN RBL 45.5 TO RBL 60 CENTER SECTION 2023-330361<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN RBL 45.5 TO RBL 60 CENTER SECTION AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 143A540 SHEET 21 REV?. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN RBL 45.5 TO RBL 60 CENTER SECTION AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 143A540 SHEET 21 REV?. SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
